# SDR AUS20021304

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Fod
- Location: Fuel Storage
- Component: Fuel Storage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN AND AUXILIARY FUEL TANKS CONTAMINATED BY FOREIGN OBJECT. FOD WAS BLOCKING FUEL TRANSFER FROM RH AUXILIARY FUEL TANK. PERSONNEL/MAINTENANCE ERROR.
